Moxifloxacin

Moxifloxacin is an antibiotic, which belongs to the Fluoroquinolone class of drugs. It is used to treat bacterial infections like pneumonia, conjunctivitis, tuberculosis, sinusitis, and endocarditis. Moxifloxacin works by preventing the growth of bacteria.

Recently Answered Questions Recently Answered Questions

My lower eyelids are swollen. Kindly suggest a remedy.

Query: Hello doctor, My right eye corner is swollen and having pain when I close my eyes for the last two days. Swelling is on the edge of the lower lid. My baby threw his soft toy which kind of touched my eye two days ago. From then onwards I am having this issue. Kindly suggest a remedy.  Read Full »


Dr. Rahul Vaswani

Eye Care Ophthalmologist

Answer: Hello, Welcome to icliniq.com. It seems like the infection has occurred due to injury. It appears to be bacterial blepharitis. You can do hot fomentation first of all for pain relief. Vigamox (Moxifloxacin) eye drop six times a day for seven days. ocupol eye ointment at bedtime for five days. Start ...  Read Full »

I got bleach in my eye. What to do?

Query: Hi doctor, I got some bleach splash into my eye after dropping it on the floor. I have already rinsed it for 30 minutes and it is red. But I do not have pain. It feels dry, and it is not lubricating after all the rinsing.  Read Full »


Dr. Priyanka Agarwal

Eye Care Ophthalmologist

Answer: Hi, Welcome to icliniq.com. Bleach is an acidic solution, and it has harmful effects on the eye. The good thing you did that you rinsed it with water, but sometimes it causes abrasion of the cornea, because of which you have redness and dryness. It is important to show a...  Read Full »

Can I use Ciprofloxacin for pink eye?

Query: Hello doctor, I am having conjunctivitis (pink eye) for the last two days. Currently, I am using Ciprofloxacin eye drops. Is there any other medicine for fast relief?  Read Full »


Dr. Anand

Eye Care Ophthalmologist

Answer: Hi, Welcome to icliniq.com. There are many types of conjunctivitis. Bacterial conjunctivitis usually causes pus like discharge and stickiness of eyes in the morning. This will relieve quickly with antibiotic eye drops like Moxifloxacin (brand name Moxicip).  Use it hourly for first day then taper ...  Read Full »

What Could The White Cloudy Area Around The Rim Of My Cornea Be?

Query: Hello doctor, I noticed a white cloudy area around the rim of my cornea a couple of days ago with no pain. After a couple of days, I used a rigid gas permeable contact wear. I have now woken up with pain in the same eye and it is now bloodshot around that one side. I decided not to wear the contact...  Read Full »


Dr. Rahul Vaswani

Eye Care Ophthalmologist

Answer: Hello, Welcome to icliniq.com. This is a corneal ulcer. The probable cause is trauma due to lenses or infected contact lens solution. Please do not use the steroid drop. You can have devastating consequences. The steroid drops will give you very mild relief but it will stop heali...  Read Full »

Why does my eyes become yellow and red stained after using Visine for allergy?

Query: Hello doctor, I had a pink eye. An allergy specialist advised me medications, and my eyes improved a lot. But I used Visine for a year every day, and that made my eyes addicted to that, and every time they became more red now. My allergy is controlled, but my eyes are not white, again they are like...  Read Full »


Dr. Manjunath Natarajan

Eye Care Ophthalmologist

Answer: Hello, Welcome to icliniq.com. I understand your concerns and have gone through your photo attachments (attachment removed to protect patient identity). The brown patches are suggestive of benign melanosis, and the red lines are blood vessels. The blood vessels can reduce in size and number when V...  Read Full »

Why are my eyes dry, pain, and irritate?

Query: Hi doctor, I am a student, and I stay in a highly polluted area. I got shifted here five months ago. Early in the morning as soon as I wake up for five to ten minutes, my eyes start paining and irritating. Few times it also turns red. Due to this I could not wake up on time and also feel uncomforta...  Read Full »


Dr. Anand

Eye Care Ophthalmologist

Answer: Hi, Welcome to icliniq.com. By your description, it looks like a condition called vernal keratoconjunctivitis. It is a type of allergic condition. It increases in summer and dusty polluted environment. I suggest you wash your eyes with cold filter water twice a day. Also, use Pataday eye drops (O...  Read Full »

I am worried about blurred vision after firework injury. Please help.

Query: Hi doctor, I met with a firework injury. A small cracker burst a little away and hit my eye. A few debris got into my eyes with a little force. There is no redness, but my vision is a little blurred. I am doing cold compress and have bought Eye Spa eye drops. My concern is the blurred vision. Pleas...  Read Full »


Dr. David J Mathew

Eye Care Ophthalmologist

Answer: Hi, Welcome to icliniq.com. From what you have described, you have decreased vision after getting hit with firecracker debris. One possibility is that you may have some debris in your eyes still and in that case, you will most probably have irritation. The trauma may also have caused a reaction in t...  Read Full »

I got conjunctivitis 7 days back.I had red eye with eyelid swelling.Now redness is gone but blurring is present.What do I do?

Query: Hello doctor, I got conjunctivitis 7 days back. I had red eye with eyelid swelling.  I used Moxifloxacin hydrochloride from the very first day, every 2 hours. Then I started Fluorometholone 4 times a day and Cyclosporine 3 times a day. And now from 2 days I got blurred eye. Redness is gone...  Read Full »


Dr. Dada Peer K

Eye Care Ophthalmologist

Answer: Hi, Welcome to icliniq.com. I reviewed your history. It seems from the history that you are having conjunctivitis and you are on treatment with moxifloxacin and fluorometholone. The presence of blurring of vision indicates involvement of cornea in the form of keratoconjunctivitis. This usually ...  Read Full »

What is the treatment for an eyelid bump?

Query: Hello doctor, I have an eyelid bump which is not going away. What is the treatment?  Read Full »


Dr. Priyanka Agarwal

Eye Care Ophthalmologist

Answer: Hello, Welcome to icliniq.com. Can you please send me an image of your eye, so that I can see the bump and comment on it? Revert with more information to an eye care ophthalmologist online --> https://icliniq.com./ask-a-doctor-online/eye-care-ophthalmologist  Read Full »

Can I take Zylopred drops in stead of Vigadexa for the viral infection in my eye?

Query: Hello doctor, My eye had a viral infection but the doctor gave me Vigadexa, Flur, and Ara drops and infection has been under control after 10 days of medications. Now, there is no discharge, no pain, no red eye but suddenly my vision from the infected eye get severely blurred. As per the doctor, th...  Read Full »


Dr. Rahul Vaswani

Eye Care Ophthalmologist

Answer: Hello, Welcome to icliniq.com. I would like to know who made the diagnosis of a viral infection? Vigadexa (Moxifloxacin and Dexamethasone) and Zylopred (Gatifloxacin Topical and Loteprednol) both contain steroids and are not recommended for viral infections. I really do not f...  Read Full »

All the answers published in the forum are given by leading doctors, therapists and health experts.

ask-doctor-img Ask a Doctor Online

* guaranteed answer within 4 hours
Chat with a Doctor

Chat with a Doctor

Starting @ just $29.99

Search for a Health Issue